# SDR DALA1159121702

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DAL EA 01-074965-03AD FOUND THE SKIN P/N 112T4701-4 CRACKED AT RIGHT WING AFT PITCH LOAD FITTING FWD I/V HOLE.  C/W REPAIR EA 01-451812-03 REV B.
